# SDR FOTR20190727100

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N667AC
- Make and model: Airbus A320-214
- Aircraft serial: 5299
- Aircraft time: 22,113 hours, 13,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757008620400
- Condition: Corroded
- Location: Te Flap
- Part time: 22,113 hours, 13,896 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIME SIZE CORROSION ON LT INBD FLAP UPPER SURFACE AFT TRAILING EDGE WEDGE.
